MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035422030
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject coil delivery wire was found kinked/bent and broken/fractured.The main coil was also noted to be kinked/bent.During functional testing, resistance was encountered when advancing the coil through the introducer sheath.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The coil delivery wire was kinked/bent and broken.The main coil was also kinked/bent and was causing friction in the introducer sheath.The as reported can be confirmed.An assignable cause of procedural factors was assigned to the as reported issue coil in catheter friction, as well as the as analyzed issues main coil kinked/bent and coil introducer sheath friction, as it appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.The as analyzed issues coil delivery wire kinked/bent and coil delivery wire broken/fractured during use was assigned handling damage as it appears to be associated with handling of the product or portion of the product during the procedure.
 
Event or Problem Description
Analysis of the returned device found that the subject coil delivery wire was noted to be broken/fractured.There was no clinical consequences to the patient as a result of this event.

Brand Name
TARGET 360 ULTRA 2MM X 3CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11963104
Report Number3008881809-2021-00232
Device Sequence Number4414897
Product Code HCG
UDI-Device Identifier04546540675835
UDI-Public04546540675835
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2023
Device Model NumberM0035422030
Device Catalogue NumberM0035422030
Device Lot Number22150614
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2021
Initial Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR